# SDR SWAA2022021559561

- Difficulty date: January 9, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE AT LEVEL OF BS 695 AND BL 0 AT PASSENGER CABIN ; 2022-12266 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 21-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [02] REPLACED ANGLE AND FASTENERS LOCATED AT LEVEL OF BS695 AND BL0 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND DWG 273A9110 REV A.; [03] CERTIFIED STEP 2 COMPLETE RII  I.A.W B737-700 SRM 51-40-02 AND DWG 273A9110 REV A
